Homeomorphisms of inverse limit spaces of one-dimensional maps

Tom 146 / 1995

Marcy Barge, Beverly Diamond Fundamenta Mathematicae 146 (1995), 171-187 DOI: 10.4064/fm-146-2-171-187

Streszczenie

We present a new technique for showing that inverse limit spaces of certain one-dimensional Markov maps are not homeomorphic. In particular, the inverse limit spaces for the three maps from the tent family having periodic kneading sequence of length five are not homeomorphic.

Autorzy

  • Marcy Barge
  • Beverly Diamond

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek